Some Permanents of Hessenberg Matrices

Creative Commons License

KOPARAL S., Omur N., Sener C. D.

FILOMAT, vol.33, no.2, pp.475-481, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1902475k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.475-481
  • Kocaeli University Affiliated: Yes


In this paper, we present new relationships between the terms of sequence {R-n} and {S-n} and permanents of some upper Hessenberg matrices.